# SDR AALA202008169027

- Difficulty date: August 7, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361102400000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - DELAMINATED FLOOR PANEL, 221DF, FORWARD GALLEY WET AREA.  REPLACED FLOOR PANEL 221DF WITH NEW REPLACEMENT MATERIAL PER A321 SRM 53-12-00-300-006, AND IRM 9701, REV. I.
